# SDR 07FDEA03367

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864038238
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNKNOWN REPAIR FOUND AT LT SLAT NR 2 NEAR JACKSCREW NR 3 ATTACH FITTING.  REPAIR WAS RENEWED WITH DOUBLER IAW EA 6-5743-92228 AND RAS/FOK/279/2005 ISSUE A.
